American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57T15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Nicolas Ressayre and Edward Richmond. Branching Schubert calculus and the Belkale-Kumar product on cohomology. Proc. Amer. Math. Soc. 139 (2011) 835-848. MR 2745636.
Abstract, references, and article information   
View Article: PDF

[2] Jaume Aguadé. The torsion index of a $p$-compact group. Proc. Amer. Math. Soc. 138 (2010) 4129-4136. MR 2679635.
Abstract, references, and article information   
View Article: PDF

[3] Masaki Kameko and Nobuaki Yagita. Chern subrings. Proc. Amer. Math. Soc. 138 (2010) 367-373. MR 2550202.
Abstract, references, and article information   
View Article: PDF

[4] J. P. May and F. Neumann. On the cohomology of generalized homogeneous spaces. Proc. Amer. Math. Soc. 130 (2002) 267-270. MR 1855645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Cristián U. Sánchez. The tightness of certain almost complex submanifolds . Proc. Amer. Math. Soc. 110 (1990) 807-811. MR 1025282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Michael Hoffman and William Homer. On cohomology automorphisms of complex flag manifolds . Proc. Amer. Math. Soc. 91 (1984) 643-648. MR 746106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Stephen Brewster and William Homer. Rational automorphisms of Grassmann manifolds . Proc. Amer. Math. Soc. 88 (1983) 181-183. MR 691305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Larry Smith. On the realization and classification of symmetric algebras as cohomology rings . Proc. Amer. Math. Soc. 87 (1983) 144-148. MR 677250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Allen Back. Homotopy rigidity for Grassmannians . Proc. Amer. Math. Soc. 80 (1980) 327-332. MR 577768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Howard L. Hiller. On the height of the first Stiefel-Whitney class . Proc. Amer. Math. Soc. 79 (1980) 495-498. MR 568001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1